# SDR AALA201511249014

- Difficulty date: November 18, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 17,115 hours, 14,131 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 19032254404
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON RT WING AILERON NR 4 HINGE FITTING.  REPAIRED HINGE FITTING IAW EA 256079.
